Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Can taking methamphetamine cause vaginal odour and brown discharge?

Mar 2013
User rating for this question
Answered by
Practicing since : 1998
Answered : 5609 Questions
Can Using the drug Speed Methamphetamine cause vaginal odor and brown discharge? It only happens when I use and sometimes after
Posted Wed, 17 Apr 2013 in Medicines and Side Effects
Answered by Dr. Aarti Abraham 1 hour later
Thank you for your query.
Methamphetamine use has no direct correlation with vaginal door and brownish discharge.
There is no link between the two.
However, with any kind of abnormal vaginal odor or discharge, you need to get yourself checked by a Gynecologist for a complete pelvic check up, a Pap smear and thorough screening for STD s, if you are engaged in unprotected sexual behaviour.
Take care.
Feel free to discuss further.
Above answer was peer-reviewed by
Follow-up: Can taking methamphetamine cause vaginal odour and brown discharge? 37 minutes later
I do not have unprotected sex & have only had 3 sexual partners in my life all 3 long term relationships with which one I'm still involved with. I'm not a regular user and only experience the discomfort one or two days after using. And it just last a couple of days, other than that when I am clean I don't experience it at all.

Can you at least advise me as to what I can do to help odour or discharge.I know I don't take in liquids at all when using!?
It also affects my skin badly and I Get serious pimple outbreak when using.

Please assist me as I feel for R171($18) a little more advice would help me feel more at ease.
Answered by Dr. Aarti Abraham 1 hour later
Firstly, I am so sorry you weighed the answer against money, because you asked me a straightforward question and I gave a most specific answer.
Crystal meth HAS NO ASSOCIATION with vaginal odor or discharge.
I told you vaginal odour and discharge could be caused by a variety of conditions.
Pelvic infections, cervical growths are some of them.
They can only be diagnosed and treated by having a look at you internally, and not by just reading the question, regardless of what you paid.
Meth is a stimulant drug, increases your heart rate.
It also stimulates perspiration, and is KNOWN to cause an oily skin, acne, rashes and other skin conditions.
I would have been glad to tell you this had you mentioned it earlier.
So it is implicated in your skin outbreaks, but is no way related to the vaginal conditions, which merit a gynaecological check up.
Once again, I apologise for giving you the feeling that you did not get your money ' s worth.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor